# SDR 0301281

- Difficulty date: January 28, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N152CQ
- Make and model: Saab SF340A
- Aircraft serial: 152
- Aircraft time: 27,700 hours, 31,024 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 6120 · Propeller Controlling System
- Part: Lamp Socket
- Condition: Unsecure
- Stage of operation: TO
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

FLT # 4499. durning takeoff did not get autocoursen arm light. crew aborted take-off and returned to gate. found light assy loose in socket. pilot did not notice durning lights check. Mechanic resecured light assy and performed ground run. IAW 61-22-00-5. Ops checked good. A/C returned to service without further notice.
